GEE for Multinomial Responses Using a Local Odds Ratios Parameterization

Anestis Touloumis, Alan Agresti, Maria Kateri

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)633-640
Number of pages8
JournalBiometrics
Volume69
Issue number3
DOIs
Publication statusPublished - 30 Sep 2013

Bibliographical note

© 2013, The International Biometric Society

Keywords

  • Association models
  • Generalized estimating equations
  • Local odds ratios
  • Longitudinal data analysis
  • Multinomial responses

Cite this